No open-access location is known for this record yet.
No open-access location is known for this record yet.
Sylvain Delattre, Jean Jacod, A Central Limit Theorem for Normalized Functions of the Increments of a Diffusion Process, in the Presence of Round-Off Errors, Bernoulli, Vol. 3, No. 1 (Mar., 1997), pp. 1-28
Loading…
Stored only when both papers are in the corpus — 121 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.